# SDR A6WA200340167

- Difficulty date: November 11, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 12,343 hours, 9,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP HAS THE OB HING BEAM DAMAGED BY A SCREW BETWEEN THE HINGE AND THE FITTING.  CLEANED DAMAGED AREA, BLENDED SMOOTH, PERFORMED ROTO/FLAP PEEN OF REPAIR AREA, ALODINED AND TREATED IAW ORIGINAL CONFIGURATION IAW WVAC EO 601R-57-4391.
